# SDR UPS98827381

- Difficulty date: July 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N755UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46055
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 47799401
- Condition: Corroded
- Location: Bs 1050
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D HEAVY CORROSION ON STA 1050 BUTT SPLICE ATTACH FITTING AT LONG 31.  REMOVED AND REPLACED FITTING IAW DWG 4779940 AND SRM 51-1-20D.
